# SDR 08FDEA03218

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53611513224
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON FUSELAGE CUTOUT AT L-1 FORWARD PAX DOOR FAILSAFE RING LOWER SECTION HAS 2 EACH EXTERNAL REPAIR DOUBLERS, AT FRAMES 14 AND 16A BETWEEN BEAMS 2 AND 5, EACH REPAIR DOUBLER MEASURES 16.1" INCHES LONG AND 3.1" INCHES WIDE.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED EXTERNAL REPAIR DOUBLERS AND INSTALLED CORRECT EXTERNAL REPAIR DOUBLERS AT FRAMES 14 AND 16A BETWEEN BEAMS 2 AND 5 IAW SRM 53-12-81 FIG 203 AND AIRBUS DWG R53610175.
